| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery it was found that the mantle of the suture wire became detached.Due to this issue the wire lost the stiffness which made it difficult to use.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged, ar-4068-90, suturelasso¿ sd, 90° straight, batch: 4179150546, was received for investigation.Visual inspection noted that the nitinol wire was returned disassembled from the device.Functional testing found no resistance when passing the wire lasso through the shaft of the device.Per surgical technique of reloading the device: "if the nitinol wire loop becomes unloaded from the instrument it is easily and quickly reloaded at the thumb pad.Place the crimped end of the lasso in the distal aspect of the thumb pad and advance the wire distally.Then, place the other end of the wire lasso in the proximal or back side of the thumb pad and advance it until the tail emerges out the rear of the instrument.The lasso is reloaded and ready for use.Advancing the crimped end of the wire into the proximal aspect of the thumb pad.Advancing the opposite end of the wire lasso into the back side of the instrument.".